# SDR 95ZZZX1414

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5105R
- Make and model: Tcraft 19
- Aircraft serial: MB639
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Condition: Crimp Nut Loose
- Location: Thermo Bypass
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE COMPLYING WITH LYCOMING SB 518A, FOUND CRIMP NUT LOOSE AS SHOWN IN STEP 2 OF BULLETIN.  CRIMP NUT LOOSE DUE TO POOR DESIGN.
